# SDR MWEA98492

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301501
- Condition: Corrosion
- Location: Ws 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STATION XRS 360 LOWER AFT SPAR HAS INTERGRANULAR CORROSION ON UPPER SIDE OF LOWER SPAR CAP.  MTC REMOVED CORROSION AND REPAIRED SPAR USING APPROVED DATA.
